| Model Number |
H7493926012400 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.A 4.00mm x 12mm synergy ii stent was selected to treat the lesion.However, during the procedure, inside the patient, it was noted that the stent was not attached to the balloon.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.